MAUDE Adverse Event Report: MEDIVANCE -1725056 ARCTIC SUN® TEMPERATURE MANAGEMENT SYSTEM, FLUID DELIVERY LINE

MEDIVANCE -1725056 ARCTIC SUN® TEMPERATURE MANAGEMENT SYSTEM, FLUID DELIVERY LINE
Catalog Number 734-07
Medical Device Problem Codes Restricted Flow rate (1248); Nonstandard Device (1420)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/28/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that the nurse recently began therapy and the arctic sun device now alerting patient line open and low flow.Nurse states had already disconnected and reconnected pads into different manifolds and confirmed connections.Targeted temperature (tt) was 36c, patient temperature (pt) was 36.7c, water temperature (wt) was 8.5c, water flow rate (wfr) was 0 l/m.System diagnostics with pads showed that the water flow rate (wfr) was 0 l/m, inlet pressure (ip) was -0.5psi, circulation pump command (cpc) was 100 percentage, mixing pump command (mpc) was 0, heater was 0, system hours were 13,600 and pump hours were 12,495.6.Placed device in manual control at 36c with no pads.System diagnostics showed that the water flow rate (wfr) was 1.8 l/m, inlet pressure (ip) was -6psi, circulation pump command (cpc) was 100 percentage, mixing pump command (mpc) was 0.Device alerted 47 control panel communication, so they rebooted device and the alert did not return.Walked through disabling manual control and have a couple devices.Suggested trying the pads on another device as this seems to be a device issue.If the new device works, send this device to biomed labelled low flow, patient line open and control panel communication error.Suggested to call back with any alerts.Biomed wanted to trouble shoot leaking valve on the fluid delivery line (fdl).
 
Additional Manufacturer Narrative
The reported issue was confirmed.The root cause of the reported issue is an air leak in the fluid delivery line.Nurse states had already disconnected and reconnected pads into different manifolds and confirmed connections.Targeted temperature (tt) was 36c, patient temperature (pt) was 36.7c, water temperature (wt) was 8.5c, water flow rate (wfr) was 0 l/m.System diagnostics with pads showed that the water flow rate (wfr) was 0 l/m, inlet pressure (ip) was -0.5psi, circulation pump command (cpc) was 100 percentage, mixing pump command (mpc) was 0, heater was 0, system hours were 13,600 and pump hours were 12,495.6.Placed device in manual control at 36c with no pads.System diagnostics showed that the water flow rate (wfr) was 1.8 l/m, inlet pressure (ip) was -6psi, circulation pump command (cpc) was 100 percentage, mixing pump command (mpc) was 0.Device alerted 47 control panel communication, so they rebooted device and the alert did not return.Walked through disabling manual control and have a couple devices.Suggested trying the pads on another device as this seems to be a device issue.If the new device works, send this device to biomed labelled low flow, patient line open and control panel communication error.Suggested to call back with any alerts.Biomed wanted to trouble shoot leaking valve on the fluid delivery line (fdl).The lot number for this investigation is unknown.The instructions-for-use were reviewed and found to be adequate.The ifu currently instructs the user on the proper method to use this device to avoid undue injury to the patient and damage to the product.A dhr review is not required as the lot number is unknown.Based on the results of the investigation, no additional actions are needed.Corrections: d, f, h.Udi format updated with available product information per gudid.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
 
Event or Problem Description
 
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Correction: d, g.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
ARCTIC SUN® TEMPERATURE MANAGEMENT SYSTEM, FLUID DELIVERY LINE
Common Device Name
FLUID DELIVERY LINE
Manufacturer (Section D)
MEDIVANCE -1725056
321 south taylor ave
suite 200
louisville CO 80027
Manufacturer (Section G)
MEDIVANCE -1725056
321 south taylor ave
suite 200
louisville CO 80027
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key23471904
Report Number1018233-2025-09912
Device Sequence Number18517204
Product Code DWJ
UDI-Device Identifier00801741080265
UDI-Public(01)00801741080265
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K161602
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number734-07
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/28/2025
Supplement Date Received by Manufacturer11/25/2025
11/26/2025
Initial Report FDA Received Date11/04/2025
Supplement Report FDA Received Date11/26/2025
12/09/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown